Skip to Main content Skip to Navigation
Journal articles

The wave equation on hyperbolic spaces

Abstract : In this paper, we study the dispersive properties of the wave equation associated with the shifted Laplace-Beltrami operator on real hyperbolic spaces, and deduce Strichartz estimates for a large family of admissible pairs. As an application, we obtain local well-posedness results for the nonlinear wave equation.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00525251
Contributor : Jean-Philippe Anker <>
Submitted on : Sunday, November 27, 2011 - 6:18:16 PM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM
Document(s) archivé(s) le : Tuesday, February 28, 2012 - 2:22:20 AM

Files

APVwave25nov11.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Philippe Anker, Vittoria Pierfelice, Maria Vallarino. The wave equation on hyperbolic spaces. Journal of Differential Equations, Elsevier, 2012, 252 (10), pp.5613-5661. ⟨10.1016/j.jde.2012.01.031⟩. ⟨hal-00525251v2⟩

Share

Metrics

Record views

265

Files downloads

855